Sweating

B

BigMamaPlus3

New Member
Standard Member
Nov 7, 2014
4
0
1
31
Just wondering, does Duromine make you sweat at all? It's my fourth day on Duromine 40mgs and I am sweating ALOT & fast too... Like DRIPPING sweat.
 
Hi,
yes apparently that is one of the side effects, i have read of people who start sweating just by doing light house work. The most time i notice i sweat ALOT more is when i am excercising, i used to sweat but now i drip sweat :) So yes very normal
 
  • Like
Reactions: LollyTerror
Yes...I don't normally sweat but I'm sweating like a pig every time I move
 
It made me sweat horribly - it does make your skin very nice though!

Just be careful because you are sweating as a result of higher blood pressure and a higher core temperature. Do not push yourself or else you will probably pass out. Remember to rest and remember that your body is still getting very tired, but your mind is telling you otherwise.
 
Yes - that's normal.
You should drink water and avoid overloading your cardiovascular system. Do exercises only that do not make you dizzy.
 
Thank you all for your responses, I've only been doing house work and looking after my 3 little rascles, day 2 couldn't believe myself, I had nutrigrain for brekkie & that's all I had the whole day, went back to the house to pack my kitchen up and clean and scrub everything and the sweat was just dropping off me! I kept getting dizzy spells only to Realize I hadn't had a drink all day (this was about 10pm) silly silly me! Then today, just racing around getting the kids into the bath, couple trips upStairs to get clothes then forgetting something so back up then in to check on the kids, put a load of washing on. Quickly did dishes, got kids out, dressed them and man the sweat was crazy!! So since day two I've definitely been drinking a lot of water!!!! Glad I'm not just to big for what I was doing and was sweating like crazy and its a side effect! Haha x
 
Since it's only day 2 it's great. I love your activity - still burns your calories. You did a great job. BUT.
Please force yourself to eat tiny meals at least 3-4 times! It is important. Don't worry you will still be losing weight, just deliver some fuel to your body. OK? ;):cool:
Otherwise this huge amount of energy will disappear one day.
 
  • Like
Reactions: BigMamaPlus3
I'm new here and new to Duromine.
I'm currntly on 30mg and on day 3. I weigh approx 127kgs and it makes me depressed and angry that I let myself go this far. I want to lose at least 40kgs. I want to be healthier before we try for my next baby. Which will be when I'm at a better weight. I've tried many things and this was my last resort. Last night was horrible. I had the shakes, dry mouth, nausea, wanting to vomit, thirsty and sweating as if it was 60°! Did anyone else have these symptoms? Is this normal? Will it pass? I'm not jumping on the scales for a week-want to see how I go in a weeek. Any tips or advice? Thanks xox
 
  • Like
Reactions: sofia-brook
Hi @Mikkis, In the first couple of days I was a bit disoriented and weak, but not that bad. How much did you have to eat and drink?
 
  • Like
Reactions: Mikkis
Hi Mikkis and welcome to the community!:party:

The set of side effects you have is really a large one :neutral: How about the first 2 days? How did you feel? It looks like the 30 mg dose is too strong for you. :no_mouth:
I'd recommend you to stop taking the pills for a day or two and consult with your doctor. Hope you get well soon.

We also have a very good article about Duromine side effects and how to prevent these: https://ngu.team/blog/duromine-side-effects/
 
Last edited:
  • Like
Reactions: Mikkis
sofia-brook said:
Hi @Mikkis, In the first couple of days I was a bit disoriented and weak, but not that bad. How much did you have to eat and drink?
First day had breakkie lunch n dinner with few snacks. Yesterday was so run out I kinda on accident skipped lunch-then at round 7pm had half a cider and wow did it effect me badly. Is that normal?
 
April said:
Hi Mikkis and welcome to the community!:party:

The set of side effects you have is really a large one :neutral: How about the first 2 days? How did you feel? It looks like the 30 mg dose is too strong for you. :no_mouth:
I'd recommend you to stop taking the pills for a day or two and consult with your doctor. Hope you get well soon.

We also have a very good article about Duromine side effects and how to prevent these: https://ngu.team/blog/duromine-side-effects/
Thank you, @April
 
Last edited by a moderator:
Mikkis said:
First day had breakkie lunch n dinner with few snacks. Yesterday was so run out I kinda on accident skipped lunch-then at round 7pm had half a cider and wow did it effect me badly. Is that normal?
I have heard that can happen. Im only 11 days in. You seem to be eating a decent amount
 
sofia-brook said:
I have heard that can happen. Im only 11 days in. You seem to be eating a decent amount
I do need to eat better though. And MORE water haha :laughing:
 
sofia-brook said:
Water is my downfall I think o_O
Oh it is mine! I hate it lol but then when I get sick etc it's the best haha :laughing:
 
Mikkis said:
Oh it is mine! I hate it lol but then when I get sick etc it's the best haha :laughing:
I'm a pepsi max fan but duromine makes it takes a bit crap. So all I drink is water...and the occasional V ;)
 
sofia-brook said:
I'm a pepsi max fan but duromine makes it takes a bit crap. So all I drink is water...and the occasional V ;)
I'm a coke girl lol odd energy drink haha
 
Hey @Mikkis, Sounds like you didn't eat enough on day 2.
 
SayWhat said:
Hey @Mikkis, Sounds like you didn't eat enough on day 2.
No. Was a shit day to be honest. I think I skipped lunch (by accident) and being too busy I didn't stop. Lesson learnt trust me!!:pensive:
 

Similar threads

Dani7
Replies
21
Views
38K
Smick
Smick
A
Replies
59
Views
50K
April
April
April
Replies
210
Views
152K
April
April